# SDR UALA2013070204638

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 50,372 hours, 19,954 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY SLIDE FAILS DURING EMERGENCY LIGHT TEST.  MESSAGE L1 DOOR EXTERNAL LOADS. TROUBLESHOT USING SIMULATOR AND WITH SIMULATOR LOAD INSTALLED,  TEST PASSES WITH SLIDE CONNECTED TEST FAILS.  REPLACED SLIDE IAW MM. TESTS NORMAL AND OPS CHECKED NORMAL.
